MAUDE Adverse Event Report: AVANOS- IRVINE HOMEPUMP C-SERIES*, 270 ML, 2 ML/HR (CONTAINS DEHP); NON-DEHP PUMP - LFR

AVANOS- IRVINE HOMEPUMP C-SERIES*, 270 ML, 2 ML/HR (CONTAINS DEHP); NON-DEHP PUMP - LFR
Model Number C270020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0202785277 was reviewed and the product was produced according to product specifications.All information reasonably known as of 06 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: 2 ml/hour.Procedure: unknown.Cathplace: chest port.Infusion start time: unknown.Infusion stop time: (b)(6) 2017.It was reported that the patient's fluorouracil infusion pump infused over three days instead of the expected four days (96 hours).No injury to the patient reported.No further information provided.

Common Device Name
NON-DEHP PUMP - LFR
Manufacturer (Section D)
AVANOS- IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7766895
Report Number2026095-2018-00085
Device Sequence Number181922
Product Code MEB
UDI-Device Identifier30680651135668
UDI-Public30680651135668
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2020
Device Model NumberC270020
Device Catalogue Number101356604
Device Lot Number0202785277
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/09/2018
Patient Sequence Number1
Patient Age39 YR
Patient Weight90